# SDR TRAX200601004

- Difficulty date: November 8, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 21,881 hours, 19,564 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 640 FRAME DOUBLER CRACKED.  REPAIRED LEFT 640 FRAME BY PERFORMING MODIFICATION TO LEFT AND RIGHT 640 FRAME BETWEEN STR 9 AND STR 12 REF S.B. 601R-53-061 APPENDIX B AND EO 600-53-0081.    (CLOSED 11/15/06)
